A member asked:

Hi, i take a continuous pill called optimizette since 6 years and i never had a problem with it. i never have my periods (maybe just a little bit of blood every 2-3 years). but i had real periods 3 weeks ago for a week, and again this morning. why?

A doctor has provided 1 answer
Dr. Birendra Tandan answered

Specializes in Urology

This pill can cause vaginal bleeding at times. It is best that you see a Gyn and get checked out to see for any other causes. good luck/

Answered Nov 28, 2022

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...